# SDR 02FDEA00141

- Difficulty date: February 24, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 32,448 hours, 7,437 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: D233900
- Condition: Broken
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG GENERATOR FEEDER CABLE N012-2-00B (AL) BROKEN NEAR LT WING ROOT FEED THROUGH.  REMOVED AND REPLACED NR 1 ENG GEN FEEDER LINE CABLE AND CLAMPS PER MM 24-22-03-5.
